# SDR F3LA200800325

- Difficulty date: June 10, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5397496700000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C044887.  DURING C4 S1 C CHECK INSPECTION NOTED AFT CARGO COMPARTMENT FLOOR FRAME CAP AT FRAME 59 FROM STRINGER 38 LT TO STRINGER 38 RT IS CORRODED.  MAINTENANCE REMOVED FRAME 59 PROFILE, UPSIZED AND COUNTERSUNK HOLES AS REQUIRED, INSTALLED NEW PROFILE ON FRAME 59 FROM STRINGER 38 LT AND STRINGER 38 RT IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11, SRM 51-44-00, SRM 51-44-11 AND SRM 51-46-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (A)
